MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0720CSFMX
Medical Device Problem Codes Migration (4003); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).The returned device was inspected in our quality laboratory.During our analysis: - we observed the implant coil and introducer sheath was not included with the device return; - we observed only the delivery pusher was returned; - we observed the detachment zone was intact, which showed visual signs of a thermal detachment cycle being ran; - we observed multiple minor and major kinks along the hypotube; - we observed the gold connector to be severely damaged at the proximal end of the delivery pusher; - we performed destructive analysis on the returned delivery pusher to reveal the internal sr thread; - we observed the internal sr thread exhibited visual characteristics that a thermal detachment cycle was achieved.Root cause of the reported issue encountered by the physician could not be definitively determined, however based on the analysis of the returned delivery pusher it can be concluded the coil system functioned as intended.During our investigation, we observed visual signs of a detachment cycle being ran at the detachment zone.This was further confirmed by the analysis of the internal sr thread showing signs of a successful detachment cycle being achieved.Based on the condition of the returned device, we observed multiple minor and major kinks along the hypotube.It is indicated in the lhr that the unit underwent 100% inspection which verifies that the implant was free of damage at the point of final inspection.Based on the condition of the returned delivery pusher, it appears the implant coil of the coil system was detached via the intended thermal detachment mechanism.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f260100273 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.
 
Event or Problem Description
It was reported that: "the physician framed with a 7x20 max during his aneurysm treatment and attempted to detach, while receiving a repetitive green light on the xcel the coil wouldn't properly detach.Once he was trying to remove the coil after it wouldn't detach the coil detached halfway out of the aneurysm/halfway in the parent artery.He was able to push the coil back in the aneusym with the pusher wire but the framing wasn't ideal.Two coils later during his filling portion a coil was very sticky and had a similar detachment issue with receiving a green light but wouldn't detach from pusher.Coil ultimately detached after manipulating for a while.Both pusher wires are save and will be returned.Lastly, he said he usually doesn't do capital t in the detachment zone.Closer to a lower-case t" update (b)(6) 2026 - additional information received from the issuer: "1.The anatomy was not torturous.Physician said, "straight shot into the basilar".2.Xcel & mc was not saved.3.They pre-checked the coils showing green.4.The xcel was showing green but would not detach.He never received a red/green".Incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key25261901
Report Number3014162263-2026-00056
Device Sequence Number5418523
Product Code HCG
UDI-Device Identifier00818053025235
UDI-Public(01)00818053025235(11)260110(17)310110(10)F260100273
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0720CSFMX
Device Lot NumberF260100273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown